# SDR GTIA010907

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND EMERGENCY EXIT LIGHTS OVER LEFT AND RIGHT AFT OVERWING EXITS INOPERATIVE.  REMOVED AND REPLACED BATTERIES FOR EMERGENCY EXITS LIGHTS OVER LEFT AND RIGHT AFT OVERWING EXITS.  OPS CHECK NORMAL IAW MD80 MM 33-50-00.  (M)
